# SDR AALA20130103018

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,444 hours, 34,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1338, BUTTLINE 0, DOUBLER CRACKED UPPER END OF STIFFENER ABOVE BULKHEAD DOOR.  REMOVED DAMAGED STIFFENER AND CLIP AND INSTALLED SERVICEABLE STIFFENER AND CLIP PER AARD 51-00-05-1 AND EA MD80-53-027537.
